MathSciNet Relay Station
MathSciNet bibliographic data
MR2211439 65F22
Donatelli, Marco; Serra-Capizzano, Stefano On the regularizing power of multigrid-type algorithms. SIAM J. Sci. Comput. 27 (2006), no. 6, 2053–2076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement